Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is It Safe To Take Primolut N While Trying To Conceive?

I m on my 20th day of my cycle & we are trying to conceive. Yesterday my fertility doctor done a ultra sound scan & given me primolut n 5mg for 10days. 2 tablets per day. But I read that, primolut n 5mg giving to delay menstrual period. So why my doctor given this tablet to me? Is it safe?
Fri, 19 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Primolut-N will not affect your chances of being pregnant. Also Primolut-N does not increase fertility rate. However, it is used to regulate your menstrual cycle. It is used in 2nd half of the cycle and withdrawal bleeding will be there 2-3 days after stoppage of taking the last tablet. Next cycle should be normal. Your doctor might have prescribed you for regulating your menstrual cycle, if you are having irregular, heavy and painful periods. The doctor may prescribe it to treat some underlying condition like endometriosis etc.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Ultra sound


Loading Online Doctors....
Is It Safe To Take Primolut N While Trying To Conceive?

Hi, Primolut-N will not affect your chances of being pregnant. Also Primolut-N does not increase fertility rate. However, it is used to regulate your menstrual cycle. It is used in 2nd half of the cycle and withdrawal bleeding will be there 2-3 days after stoppage of taking the last tablet. Next cycle should be normal. Your doctor might have prescribed you for regulating your menstrual cycle, if you are having irregular, heavy and painful periods. The doctor may prescribe it to treat some underlying condition like endometriosis etc. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician